National Taiwan Ocean University Institutional Repository:Item 987654321/43100
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 26988/38789
造访人次 : 2357153      在线人数 : 30
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Analysis of the 2D Stokes flows by the non-singular boundary integral equation method
作者: Chia-Mong Fan;Der-Liang Young
贡献者: 國立臺灣海洋大學:河海工程學系
日期: 2002-01
上传时间: 2017-05-26T08:06:09Z
出版者: International Mathematical Journal
摘要: Abstract:The non-singular boundary integral equation for the Laplace (Poisson) equation, the Biot-Savart law and the velocity-vorticity formulation are used to solve some typical flow field problems, such as the 2D Stokes flows in a square cavity and a circular cavity. The conventional treatment of singularity for the boundary element method is circumvented by the introduction of the Gauss flux theorem and other iterative analytic schemes, which are elaborated in detail in this paper. We have computed the 2D Stokes flows in a circular cavity and a square cavity, which are compared with the solutions with those of both analytic and some other numerical results, such as finite difference, finite element, and conventional boundary element methods available in the literature. The present study demonstrates that the nonsingular boundary element method gives very good results as compared with analytic or other numerical solutions, even in a very coarse grid.
關聯: 2(12), pp.1199-1215
显示于类别:[河海工程學系] 期刊論文


档案 描述 大小格式浏览次数



著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈